# SDR ASAA2024020247712

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 56,166 hours, 17,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079001
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE "EXIT" SIGN FELL BETWEEN ROW 16 & 17. GROUNDED - YES. RESECURED AISLE EXIT SIGN REF AMM 33-25-00. SEAMC MARK. NOTIFIED.NON ASA Y7NR985Y.
